# SDR AWXA9900131

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 106122412
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,616 hours
- Component: 735511A
- Stage of operation: CR
- Nature of condition: H, M, J
- Precautionary procedure: A, H

## Discrepancy

GEN DROPPED OFF LINE.  P/N 03-2411-9-0003, P/N 03-2411-9-0002.  DURING CRUISE AT FL 290, NR 2 ENGINE GEN DROPPED OFF LINE.  THEN GOT A NR 2 CSD LOW OIL PRESS LIGHT.  FOLLOWED THE QRH, PUT THE APU ON LINE AND DISCONNECTED THE CSD, THEN CHECKED RESIDUAL VOLTS.  FOUND 10 VOLTS STILL SHOWING, CSD OIL TEMP CONTINUED TO RISE.  FLIGHT CREW ASSUMED NO DISCONNECT AND DIVERTED TO ABQ.  CLEANED CONNECTOR AND DISCONNECTED CSD NO VOLTS, TEMP 0, MEL UNIT.  REMOVED AND REPLACED NR 2 CSD OIL COOLER, NR 2 ENGINE GENERATOR NR 2 ENGINE CSD.
